# SDR FDEA201808182126

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 52,447 hours, 31,483 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: A2128086700000
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD TO BE AT 21000 FEET TO HOLD CABIN PRESSURE OF 10000 FEET WITH OVERBOARD VALVE OPEN. ON INBOUND, FOUND OVERBOARD EXHAUST VALVE FULLY OPENED, NOT PARTIALLY OPENED IAW MEL 21-23-06 FIG  21-23-06 B, CAUSING ELBOW DUCT ABOVE OVERBOARD  EXHAUST VALVE TO COLLAPSE AND CRACK OPEN THE DUCT.   REMOVED AND REPLACED ELBOW DUCT ASSY AT THE OVERBOARD EXTRACT VALVE ASSY. IAW SMP.  OK FOR SERVICE.
